Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Severe acidity, yellow diarrhea, dizziness, abdominal pain, fever, shaking. Taken zoloft. Cure?

At midnight last night I took 4000mg of zoloft and now have severe (kind of acidic feeling) yellow diarrhea , dizzyness, pain in my lower right abdomen , a low fever of 100, and I ve been shaking very badly. Anything I eat comes back up, same with drinking things. What should I do? Do you know what might be wrong with me?
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

Zoloft in the dose of 4000mg comes under toxic and over dosage.

It seems you developed adverse effects of the drug over dosage.

Because of over dosage, you might have developed acidity, dizziness, and shaking.

I advise you to consult emergency department immediately for further management.

Hope I have answered your query.

Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor